# SDR MASA2020020700054

- Difficulty date: February 7, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 11,775 hours, 6,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED	REPLACED BATTERY
